Thread: Clen/T3 Cycle HELP
04-11-2005, 04:36 PM #1
Clen/T3 Cycle HELP
My rat has recently started a liquid Clen /T3 cycle (4 days ago)
The thing is he is experiencing skull shattering headaches, all day. He has run Clen (Hubei 40mcg tabs) before at higher doses and didnt experience any headaches what so ever
Could it be the the T3? I am also not taking any taurine, yet. Would it help with the headaches? They are that bad its effecting his performance
04-11-2005, 05:26 PM #2Retired Vet
- Join Date
- Feb 2004
04-11-2005, 06:48 PM #3
water ...water....you need 1.5 -2 gallons a day
04-12-2005, 12:13 PM #4
Thanx for the reply guys. The problem is, things are getting worse. I have been on the Clen /T3 cycle for 5 days now (now at 100mcg of clen and 100mcg of T3) and am experiencing very severe headaches (as said) but now dizziness, constantly feeling sick.... generally feeling like i have been hit by a bus! Am having problems going to work and doing cardio last night in the gym i thought i was gonna have a heart attack..... I dont want to sound like am moaning too much, am not, because the stack is working brilliantly! Its just am not sure if i can keep going with these side effects. Lion, am drinking lots of water, probably around 1 and half gallons a day, any suggestions?
04-12-2005, 04:16 PM #5Originally Posted by MatrixGuy
04-13-2005, 01:46 PM #6
Sorry guys, i do get abit carried away. I always end up talking about myself and not my rat!
I had to stop the clen and t3 as he really felt like s***. The sides were just too much. He couldn't function properly.. i guess his body just doesn't like it He is feeling kinda low at the moment and very disappointed. He has taken clen b4 with no sides at all, so am guessing it's the T3.
04-28-2005, 01:25 PM #7New Member
Originally Posted by willthepill123
- Join Date
- Mar 2005
04-28-2005, 06:01 PM #8
lower the doses...it will still work with out the sides .....and drink more water
patasium could be low drink a glass of V8 every day
Last edited by RUI-Products; 04-28-2005 at 06:03 PM.
04-30-2005, 12:18 PM #9
Thanx Lion. Lowered the doses and everything seems to be fine now. Fantastic products! Fat is melting off my rat!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)